加载中…
Studying the shortness of longest cycles in maximal planar graphs, we improve the upper bound on the shortness exponent of the class of -tough maximal planar graphs presented by Harant and Owens [Discrete Math. 147 (1995), 301–305]. In addition, we present two generalizations of a similar result of Tk'{a}\v{c} who considered -tough maximal planar graphs [Discrete Math. 154 (1996), 321–328]; we remark that one of these generalizations gives a tight upper bound. We fix a problematic argument used in the first paper.

生成讲解博客的中文版本

生成AI智能校验的中文版本